# SDR CA111215010

- Difficulty date: December 12, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 8,428 hours
- Engine: Lyc LO360A1H6
- Propeller: Hartzl HCC2YR2
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 86299007
- Condition: Broken
- Location: Engine
- Part time: 1,567 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE MUFFLER WAS REMOVED SERVICEABLE FROM AN ACFT WHICH WAS DOWN FOR EXTENDED MAINTENANCE, TT THIS INSTALL 1539.9 HOURS) AND INSTALLED ON THE SAME MODEL ACFT TO CLEAR A SNAG.  THE MUFFLER TAILPIPE WAS FOUND LOOSE DURING A PREFLIGHT INSPECTION ONLY 27.5 HRS AFTER INSTALLATION.  1 END OF THE MUFFLER HAD BLOWN OUT COMPLETELY.
